Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 139036, 21 pages
http://dx.doi.org/10.1155/2015/139036
Research Article

A Modified Hybrid Genetic Algorithm for Solving Nonlinear Optimal Control Problems

1Department of Applied Mathematics, Payame Noor University, Tehran 193953697, Iran
2Department of Applied Mathematics, Faculty of Mathematical Science, Ferdowsi University of Mashhad, Mashhad 9177948953, Iran

Received 4 September 2014; Accepted 30 January 2015

Academic Editor: Alain Vande Wouwer

Copyright © 2015 Saeed Nezhadhosein et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeed Nezhadhosein, Aghileh Heydari, and Reza Ghanbari, “A Modified Hybrid Genetic Algorithm for Solving Nonlinear Optimal Control Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 139036, 21 pages, 2015. https://doi.org/10.1155/2015/139036.